MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. InterStim X; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON

MEDTRONIC PUERTO RICO OPERATIONS CO. InterStim X; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Model Number 97800
Medical Device Problem Codes High impedance (1291); Failure to Interrogate (1332); Unintended Collision (1429); Energy Output Problem (1431); Communication or Transmission Problem (2896); Therapeutic or Diagnostic Output Failure (3023); Unauthorized Access to Computer System (3025); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Bronchitis (1752); Incontinence (1928); Pneumonia (2011); Sleep Dysfunction (2517); Skin Inflammation/ Irritation (4545); Urinary Incontinence (4572)
Date of Event 04/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from a patient who was implanted with an implantable neurostimulator (ins) for urinary/bowel dysfunction.It was reported that since they started having bronchitis in (b)(6) of this year, their therapy wouldn't let them go past 1.3 ma.The patient attempted to connect to the ins to see what the exact message read, but said they were unable to connect.The agent offered to do further troubleshooting, but the patient declined and said they preferred to follow-up with their managing healthcare provider (hcp) instead.Of note, the patient also mentioned they were a victim of the cybersecurity breach, and someone had gotten their social security number and mother's maiden name.They said it had affected their credit cards, and they get calls from the bank regarding money transfers they did not request.The patient confirmed they called the number listed on the letter they received and took advantage of the tracking that was offered.  the patient called back and reported they got a severe case of bronchitis or pneumonia in (b)(6) with severe coughing for over 12 weeks.The patient stated they lost control of their bladder every single time they coughed and the symptoms had come back along with the cough.The patient also mentioned they woke up in the middle of the night and had to go to the bathroom and didn't make it which is what it used to be.The agent reviewed indications for interstim therapy.The agent offered to assist the patient with walking through adjusting therapy settings, but the patient declined.The patient was redirected to their healthcare provider to further address the issue.The patient called back from the phone number on file repeating information from the original call.The patient said that they have had bronchitis since mid (b)(6), for maybe 12 weeks and all the coughing they were doing was causing them to sometimes not make it to the bathroom especially in the middle of the night.The patient said they didn't know if the symptoms were happening because of their coughing or if it was a problem with the interstim device.The patient said they would see a message that said "maximum settings" when they tried to increase stimulation.The patient was redirected to the managing physician.The patient had a health care provider appointment with managing physician tomorrow.
 
Additional Manufacturer Narrative
B3: date is approximate.Month and year are confirmed valid.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
InterStim X
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50430293
Report Number3004209178-2026-14326
Device Sequence Number21433788
Product Code EZW
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/14/2026
Device Model Number97800
Device Catalogue Number97800
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2026
Supplement Date Received by Manufacturer09/22/2026
09/30/2026
Initial Report FDA Received Date08/25/2026
Supplement Report FDA Received Date09/23/2026
09/30/2026
Date Device Manufactured03/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexFemale